MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANS CHAIR, DLA, SA, 22", 500 LB

Medline Industries, LP MEDLINE; TRANS CHAIR, DLA, SA, 22", 500 LB
Catalog Number MDS80822B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the transport chair fell over in the trunk while he was in a van and he noticed the hand brake had broke off.
 
Additional Manufacturer Narrative
According to the customer, the transport chair fell over in his trunk and the hand brake broke off; the customer stated the strap holding the chair came undone while he took a turn in his van and the chair tipped over, and no one was in the chair at the time of incident.The investigation noted that sample and/or photo/video was not available, medline quality followed up with the customer to try and obtain the necessary information but was unsuccessful, finished good/component trending was performed with no trends identified, and quality control inspections records were reviewed.Investigation results were not confirmed, and the cause was sample required to determine cause.A formal investigation will be conducted should the customer provide medline quality with a photo, video, or a physical sample, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR, DLA, SA, 22", 500 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50946023
Report Number1417592-2026-54172
Device Sequence Number10429132
Product Code INM
UDI-Device Identifier00884389939348
UDI-Public00884389939348
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS80822B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown